Existence of three symmetric positive solutions for a second order multi point boundary value problem on time scales


Creative Commons License

AYCAN S., KARACA İ. , FEN F., TUĞBA Ş.

Advances in Difference Equations, vol.2014, pp.1-12, 2014 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2014
  • Publication Date: 2014
  • Doi Number: 10.1186/1687-1847-2014-81
  • Title of Journal : Advances in Difference Equations
  • Page Numbers: pp.1-12